... increased it to 30 mg. 3 weeks ago. Last week, I had a period of about 10 days where I felt great. Then, I've been feeling terrible again for the last 3 days (and it's not PMS time). Has anyone else experienced this?
This is strange indeed. Are you going through any stressful events that may have triggered the terrible feelings? The 30 mgs is more than the recommended effective dosage so you really should be feeling better if this is the right antidepressant for you. If you can, give it a full month on this new dose and if still feeling terrible please contact the doctor and let him/her know you how you are feeling. If you are feeling really bad, then contact the doctor now. It is best to let the doctor know how you are responding to this medicine so he can re evaluate its effectiveness.
Wishing you the very best,
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jan 2011 • 1 answer
Just started taking lexapro for mild depression has anyone been on same for a cupple of months what?
Posted 25 Aug 2011 • 2 answers
Posted 22 Feb 2017 • 1 answer
Posted 11 Apr 2017 • 1 answer
Posted 21 May 2017 • 0 answers